# SDR DXTA200300032

- Difficulty date: May 16, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600277
- Aircraft time: 3,368 hours, 3,004 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF . HAD NO PROBLEM EXTENDING FOR LANDING DID NOT USE EMERGENCY BLOW DOWN . NOSE ANNUNCIATER REMAINED GREEN AND RED ANNUN REMAINED ON.
